# SDR ERAA097083

- Difficulty date: August 23, 2003
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N130EH
- Make and model: Bolkms BO105S
- Aircraft serial: 558
- Aircraft time: 14,772 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530190
- Part serial: E01122
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT CRACKED DUE BATTERY CHANGE SUB ASSY AND TOP COVER CRACKED.  REPLACED SUB ASSY AND TOP COVER, PRODUCT LABEL AND BATTERY TESTED..
